# SDR SWAA2024020247030

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 8,909 hours, 5,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE PACKING COMING LOOSE.<[01] SECURED L1 DOOR SLIDE IAW SIP.
